# SDR HALA20240722195

- Difficulty date: July 17, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 13,488 hours, 3,054 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,833 hours, 2,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Leaking
- Location: Nr 1 Prv
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING TAXI IN, APU BLEED SELECTED ON TO CONFIRM PACKS 10 MINS AFTER SELECTING ON, OBSERVED AN INTENSE BURING ASPHALT/CHEMICAL ODOR IDENTICAL TO PREVIOUS TEST FLIGHTS.  REMOVED #2 RT OZONE FILTER IAW AMM 21-51-41 TO FOM FOUND CONTAMINATED. INSTALLED #2 OZONE FILTER IAW AMM 21-51-41. OPS & LEAK CHKD OK. REMOVED #1 LT OZONE FILTER IAW AMM 21-51-41 TO FOM FOUND CONTAMINATED. INSTALLED #1 LT OZONE FILTER IAW AMM 21-51-41. OPS/LEAK CHKD GOOD. REPLACED RECIRC FILTERS IAW AMM 21-21-41. SECURITY CHKD GOOD. OK FOR SCV. INSP IP CHK VALVE IAW AMM 36-11-41-200-801-A. NO CONTAMINATION, DUCTING GOOD.  REINSTALLED DUCTING & IP CHK VALVE. LEAK CHK FAILED. FOUND LEAK AT PRV FWD CLAMP.  TIGHTENED #1 ENG PRV CLAMP. RAN ENGINE BLEED 10 MIN. LEAK CHKD OK. ALL OPS & LEAK CHKD GOOD. NO DEFECTS.
